|Atripla - 4 weeks now
Jul 20, 2007
Hi, I have been HIV+ for 2+ years now, and have just had to start meds. My doc has prescribed Atripla. I also take an antidepressant and zocor (both of which I have been on for several years). I am still having a very rough time after 4 weeks --- major fatigue, nausea, headaches for days on end, light-headedness, etc. My doc feels strongly about Atripla for me, and I trust him whole-heartedly. He tells me that everyone's body is different, and it just may take longer for my body to adapt to this med -- so I am prepared to continue for a while. However, I am very interested in the experience of you and the panel of docs at TheBody. Have you heard of patients who may just take longer to adapt? Thanks so much... I am eager for your response.
| Response from Dr. Conway
I wonder whether you are experiencing some of the neuropsychaitric side effects of the Sustiva part of the Atripla. The nausea may relate to the liver toxicity of the same drug. You may want to talk to your doctor about going off all therapy for a couple of weeks to see if the symptoms truly relate to the treatment. Alternatively, if you and your doc are concerbed about going off therapy, you may discuss just switching the Sustiva to something else to see if this helps at all.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Red Spots Could I Have Acute HIV Infection
- White Tongue Could I Have Acute HIV Infection
- Can You Get HIV From Sex With A Prostitute?
- Burning Penis After Getting Head Worried I Have HIV
- Red Spots After Unprotected Sex Without Ejaculation Worried I Have HIV
- Stinging Pain After Receptive Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.